# SDR CHQA20140130056

- Difficulty date: January 30, 2014
- Submitted: February 20, 2014
- Operation: Air carrier
- Aircraft: N298SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145508
- Aircraft time: 31,079 hours, 27,069 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 28,359 hours, 22,841 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 14524109603
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE STIFFENER AT FRAME 20, STRINGER 3L WAS FOUND TO BE CRACKED.  THE STIFFENER WAS REPLACED IAW SRM 51-40-02.
